Illinois Journal of Mathematics

Injectives and homotopy

J. A. Seebach

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 16, Issue 3 (1972), 446-453.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256065770

Mathematical Reviews number (MathSciNet)
MR0300276

Zentralblatt MATH identifier
0244.55015

Subjects
Primary: 55D99
Secondary: 18G05: Projectives and injectives [See also 13C10, 13C11, 16D40, 16D50]

Citation

Seebach, J. A. Injectives and homotopy. Illinois J. Math. 16 (1972), no. 3, 446--453. https://projecteuclid.org/euclid.ijm/1256065770


Export citation